RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 142–144 (Mi mz3014)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Basis property of a part of the system of eigenvectors of a holomorphic operator-function

V. A. Grinshtein

Simferopol State University

Full text: PDF file (342 kB)

English version:
Mathematical Notes, 1991, 50:1, 755–757

Bibliographic databases:

Received: 02.01.1991

Citation: V. A. Grinshtein, “Basis property of a part of the system of eigenvectors of a holomorphic operator-function”, Mat. Zametki, 50:1 (1991), 142–144; Math. Notes, 50:1 (1991), 755–757

Citation in format AMSBIB
\Bibitem{Gri91}
\by V.~A.~Grinshtein
\paper Basis property of a part of the system of eigenvectors of a holomorphic operator-function
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 142--144
\mathnet{http://mi.mathnet.ru/mz3014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140363}
\zmath{https://zbmath.org/?q=an:0756.47014}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 755--757
\crossref{https://doi.org/10.1007/BF01156615}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz3014
  • http://mi.mathnet.ru/eng/mz/v50/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Kopachevskii, V. N. Pyvovarchyk, “The sufficient condition for instability of the convective motion of a liquid in an open vessel”, Comput. Math. Math. Phys., 33:1 (1993), 89–102  mathnet  mathscinet  zmath  isi
    2. D. A. Zakora, “Operator approach to the ilyushin model for a viscoelastic body of parabolic type”, Journal of Mathematical Sciences, 225:2 (2017), 345–381  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020